# SDR IPXA2019020638738

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 62,970 hours, 17,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR WILL NOT ARM FOR EMERGENCY EXIT. WHEN MOVING THE LEVER TO THE ARM POSITION LEVER BINDS AND WILL NOT GO PAST 1/2 TRAVEL.FOUND GIRT BAR MISS ALIONED WITH DOOR BEAM BRACKETS REALIGNED GIRT BAR HOLE WITH PINON DOOR BEAM BRACKET PER M/M 25-61-01 PERFORMED OPS CHECK OF SLIDE ARMING HANDLE PER MM 52-11-02. OPS CHECK GOOD.
